# SDR DALA1128685531

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR, STA 1660, RBL 10" HAS TOOL MARKED.  BLENDED IAW SRM 53-00-51, ORIG .125, L=5.0, W=2.0, D=.017 OUT OF LIMITS.  REMOVED DAMAGE AREA IAW SRM 53-00-51, FABRICATED PARTS, TREATED, PRIMED AND TOPCOATED IAW SRM 51-20-01 & AMM 51-20-10.  INSTALLED REPAIR PARTS IAW SRM 53-00-51, REPAIR NR 3.
